Skip to content
D&C question! Heavy bleeding and clots.
raea2009 posted:
Had my first D&C last Friday. I lightly spotted for 3 days, fourth day heavy period bleeding and dark maroon in color. Now 7 days later heavy cramping, LOTS of blood clots, some size of a quarter and heavier bleeding. When does it stop and is this "normal". I know normal varies. Thanks for your help.
melissam2256 responded:
I am so sorry for your loss. I know that there is nothing I can say to make you feel better but I am so sorry.
I just had my first D&C today. My doctor told me I woud have mild spotting for the first few days he gave me methergine for bleeding but he said I may have a period for up to 2 weeks. I asked him about clotting and flow and he said it is very common to have a heavier period then normal and clots. He said if there was major cramping to call him. A few hours after I got home I had horrible amount of pain once the meds wore off so he gave me a stronger pain reliever. Don't ever be afraid to call your doctor!! It will make you feel so much better and it will keep them updated on your progress.
ericayoung responded:
you might want to call your doctor. especially if you're losing so much blood that you feel lightheaded or dizzy. Good luck!
Daniela71497 responded:
I am sorry for your loss. I just had a miscarriage as well and a D&C on Thursday night. I have barely any cramping and no bleeding at all and I was told the most i would really need was a panty liner. she said that some people of having heavy cramps and lots of bleeding might need to have a second D&C done because there may be some tissue left in there since its a "blind" procedure. I would call your Dr.

My problem is aside from the emotional side of it all, I feel terrible ANSI think its from the meds. Very light headed and nauseous!!!

Thinking of you xoxox

Spotlight: Member Stories

My name is Susan and I am 31. My husband is Brian and he is 35. We have been married since 2005. Kayla was born August 23, 2008. She is our only child...More

Helpful Tips

How to increase Font Size
Hold down the Ctrl key and the plus sign key at the same time. Do this as many times as you need until you get to a font size that works ... More
Was this Helpful?
13 of 26 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.